Shop By Brand :
  1. A
  2. B
  3. C
  4. D
  5. E
  6. F
  7. G
  8. H
  9. I
  10. J
  11. K
  12. L
  13. M
  14. N
  15. O
  16. P
  17. Q
  18. R
  19. S
  20. T
  21. U
  22. V
  23. W
  24. X
  25. Y
  26. Z
  27. #

Advil Advanced Medicine For Pain and Fever Reducer, Ibuprofen 200 Mg, Liqui-Gels - 120 Ea

Click the link to view more Advil Pain Relievers Items
There are no reviews yet. | Write a review
Advil Advanced Medicine Liquid Filled Capsules temporarily relieves minor aches and pains due to Common Cold.
Retail: $20.92
Our Price:$16.30
You Save: $4.62 (22.1%)
    Reward Points on this item:16
    Availability: Discontinued

    Item Discontinued. Cannot Ship.
    • UPC : 305730169110
    MANUFACTURER: WYETH CONSUMER.

    INDICATIONS:
    Advil Advanced Medicine Liqui-Gels temporarily Relieves minor Aches and pains due to the common cold, headache, toothache, muscularaches, backache and minor pain of arthritis, menstrual cramps. Temporarily reduces fever.

    Advil Advanced Medicine Liquid-filled capsules contains Solubilized Ibuprofen, 200 mg each (NSAID) - Pain reliever/Fever reducer. A nonsteroidal anti-inflammatory drug.


    INGREDIENTS:
    Active Ingredients:
    Ibuprofen 200 mg.
    Inactive Ingredients:
    Croscarmellose Sodium, FD&C Red No. 40, FD&C Yellow No. 6, Gelatin, Glycerin, Hydroxypropyl Methylcellulose, Iron Oxides, Lecithin, Pharmaceutical Glaze, Povidone, Propyl Gallate, Silicon Dioxide, Simethicone, Sodium Lauryl Sulfate, Starch, Stearic Acid, Titanium Dioxide, Triacetinbr.

    DIRECTIONS:
    do not take more than directedadults and children 12 years and over: take 1 caplet every 4 to 6 hours while symptoms persistif pain or fever does not respond to 1 caplet, 2 caplets may be useddo not exceed 6 caplets in 24 hours, unless directed by a doctor the smallest effective dose should be usedchildren under 12 years: ask a doctor.

    WARNINGS:
    Allergy alert: Ibuprofen may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock.
    Stomach bleeding warning: Taking more than recommended may cause stomach bleeding.
    Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take ibuprofen or other pain relievers/fever reducers. Ibuprofen may cause stomach bleeding. Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.


    Shipping Weight : 1.00 lb